On the spectral radius of positive operators.
Mathematische Zeitschrift, Tome 211 (1992) no. 3, pp. 593-608
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
positive operator on a Banach lattice, strictly positive spectral radius, commutativity properties, positive kernel operator, order continuous band irreducible positive operator, lattice hyperinvariant subspace theorem
@article{MZ_1992__211_3_174461,
author = {C.D. Aliprantis and Y.A. Abramovich},
title = {On the spectral radius of positive operators.},
journal = {Mathematische Zeitschrift},
pages = {593--608},
year = {1992},
volume = {211},
number = {3},
zbl = {0762.47012},
url = {http://geodesic.mathdoc.fr/item/MZ_1992__211_3_174461/}
}
C.D. Aliprantis; Y.A. Abramovich. On the spectral radius of positive operators.. Mathematische Zeitschrift, Tome 211 (1992) no. 3, pp. 593-608. http://geodesic.mathdoc.fr/item/MZ_1992__211_3_174461/